I have rapidheartrate, shortness of breath, dizziness, headache, and hair loss... About 2 years ... a halter monitor... results of that were rapidheartrate and 6-7 pvc s an hour... I went for an EKG ...
Hello, I have a friend at work right now that is experiencing light-headedness, the shakes , increased heartrate , possible low grade fever and don t know why. She checked with the nurse at her job ...
Hey there. Experiencing chest pains that I think may be indigestion. The pain lasts between 5 to 10 minutes and sometimes radiates half way down my left arm. When this occurs I also get a really rapid heart ...
into my morning i began to feel bad. I went and took my blood pressure and it was 127 over 67 bu my heartrate was high and ceating 130. Later had some sweating and became nausea . I was told I was having ...
my wife is 24 and has a problem several times with a rapidheartrate at times up to153 at rest and several times it happens the moment she wakes up who should we see about this and what test would you ...
Thanks for using healthcare magic
Puffers contain neurotoxin in their organs which cause decrease blood pressure . This toxin deadens the tongue and lips, and induces dizziness and vomiting, followed by numbness and rapidheartrate, decreased blood pressure, and muscle paralysis. The toxin paralyzes diaphragm muscles and stops the person who has ingested it from breathing.
I am taking livolin 2 puffs twice, combihale ff 250 2 puffs twice and montair lc daily from last one year . what are the side effects of these medicines.
Dear Mr. Khaitan,
Thanks for reposing your faith in us.
The salts that you are using are anti-asthmatic and minute doses of steroids.
Steroids in minute doses do not ordinarily have any systemic side effects. Locally, it may cause fungal infection in nose, throat, cough. Levolin may cause tremors, rapidheartrate, sweating etc.
Pl Write bak 4 further queries.
Hve a nice day.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions